Alert archive / Minnesota / Small Craft Advisories in 2012
Small Craft Advisory 39, NWS Duluth, MN
NWS Duluth, MN issued this small craft advisory at Sep 9, 2012, 9:50 PM CDT. It took effect at Sep 10, 2012, 4:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2012, 9:50 PM CDT (02:50 UTC)
- In effect from
- Sep 10, 2012, 4:00 PM CDT
- Expired
- Sep 11, 2012, 3:37 PM CDT
- In force
- 24 hr
- Issued by
- NWS Duluth, MN
The text
As transmitted, in the capitals the NWS used until 2016.
780 WHUS73 KDLH 100250 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 950 PM CDT SUN SEP 9 2012 ...PERSISTENT SOUTH WINDS THROUGH TUESDAY... LSZ140>142-101100- /O.NEW.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 950 PM CDT SUN SEP 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 4 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM CDT TUESDAY. * WINDS...SOUTH 10 TO 15 KT WITH HIGHER GUSTS. * WAVES/SEAS...BUILDING 4 TO 6 FT BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GRANING
7 follow-up statements
179 WHUS73 KDLH 100846 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 346 AM CDT MON SEP 10 2012 ...PERSISTENT SOUTH TO SOUTHWEST WINDS TODAY THROUGH TUESDAY... LSZ140>142-101700- /O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 346 AM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... * WINDS...SOUTH 10 TO 20 KT. SOME GUSTS 25 TO 30 KT. * WAVES/SEAS...BUILDING 4 TO 6 FT BY MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
553 WHUS73 KDLH 101453 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 953 AM CDT MON SEP 10 2012 LSZ121-146>148-102300- /O.EXB.KDLH.SC.Y.0039.120910T2100Z-120911T1500Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 953 AM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM CDT TUESDAY. * WINDS...SOUTH 10 TO 20 KT. GUSTS 25 TO 30 KT. * WAVES/SEAS...BUILDING UP TO 4 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ140>142-102300- /O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 953 AM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM CDT TUESDAY... * WINDS...SOUTH 10 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES/SEAS...BUILDING TO 4 TO 6 FT BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
764 WHUS73 KDLH 102022 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 322 PM CDT MON SEP 10 2012 LSZ140>142-110430- /O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 322 PM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...SOUTH 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES/SEAS...UP TO 4 TO 6 FEET FROM THIS EVENING...THROUGH THE AFTERNOON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ121-146>148-110430- /O.CON.KDLH.SC.Y.0039.120910T2100Z-120911T1500Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 322 PM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... * WINDS...SOUTH 10 TO 20 KNOTS. GUSTS 25 TO 30 KT. * WAVES/SEAS...UP TO 4 FEET FROM THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
309 WHUS73 KDLH 110302 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1002 PM CDT MON SEP 10 2012 LSZ140>142-110930- /O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 1002 PM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT TUESDAY... * WINDS...SOUTH 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. * WAVES/SEAS...UP TO 4 TO 6 FEET THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ121-146>148-110930- /O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 1002 PM CDT MON SEP 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT TUESDAY... * WINDS...SOUTH 15 TO 20 KNOTS. GUSTS 25 TO 30 KT. * WAVES/SEAS...UP TO 4 FEET FROM THIS EVENING THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAP
713 WHUS73 KDLH 110902 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 402 AM CDT TUE SEP 11 2012 LSZ140>142-111715- /O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- 402 AM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH 10 TO 15 KNOTS. * WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 2 TO 4 FT LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ121-146>148-111500- /O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 402 AM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...SOUTH 15 TO 20 KNOTS WITH GUSTS 25 KT EARLY IN THE MORNING. * WAVES/SEAS...2 TO 4 FEET EARLY IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
337 WHUS73 KDLH 111444 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 944 AM CDT TUE SEP 11 2012 LSZ121-146>148-111545- /O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T1500Z/ BAYFIELD TO OAK POINT WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 944 AM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL CRAFT ADVISORY. STRONG SOUTH WINDS ALONG THE SOUTH SHORE HAVE DIMINISHED THIS MORNING. HOWEVER...THERE COULD BE A FEW GUSTS TO 20 KT THROUGH THE AFTERNOON TODAY. $$ LSZ142-111545- /O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/ TACONITE HARBOR TO SILVER BAY HARBOR MN- 944 AM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL CRAFT ADVISORY. GUSTY WINDS AND HAZARDOUS WAVES HAVE SUBSIDED FROM TACONITE HARBOR TO SILVER BAY THIS MORNING. $$ LSZ140-141-112100- /O.CON.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- 944 AM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...SOUTH 10 TO 15 KNOTS WITH GUSTS TO 20 KNOTS THROUGH THE AFTERNOON. * WAVES/SEAS...3 TO 5 FEET SUBSIDING TO 2 TO 4 FT LATE IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
320 WHUS73 KDLH 112037 MWWDLH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 337 PM CDT TUE SEP 11 2012 LSZ140-141-112145- /O.CAN.KDLH.SC.Y.0039.000000T0000Z-120911T2100Z/ GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- 337 PM CDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES ALONG THE NORTH SHORE HAVE SUBSIDED THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 6:55 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Sep 9, 6:55 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 655 PM CDT SUN SEP 9 2012 .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH TAF PERIOD. A 30-40 KT LOW LEVEL JET WILL DEVELOP OVER THE NORTHLAND AFTER MIDNIGHT. HAVE INTRODUCED LLWS OUT OF THE SW AT 30-35 KT DURING THE 08-14Z PERIOD MONDAY MORNING. AFTER DAYBREAK, SURFACE WINDS WILL INCREASE OUT OF THE SOUTH BECOMING STRONG IN THE AFTERNOON. GUSTS OF 30 KT WILL BE POSSIBLE IN MOST AREAS. THE HIGHEST GUSTS...OCCASIONALLY OVER 30 KT..WILL BE FOUND AT KBRD. && .PREV DISCUSSION... /ISSUED 303 PM CDT SUN SEP 9 2012/ SHORT TERM...THIS EVENING THROUGH MONDAY NIGHT... DRY HIGH PRESSURE OVER THE CENTRAL LAKES WILL KEEP OUR AREA IN A WEAK ENOUGH PATTERN LONG ENOUGH FOR PATCHY FROST TO FORM ACROSS INLAND AREAS TONIGHT. THIS DOES NOT REALLY LOOK LIKE THE END OF THE GROWING SEASON AT THIS POINT. FALLING MIXING RATIOS IN THE LOWER LAYERS WILL MAKE FOG LESS WIDESPREAD AND RADIATIONAL COOLING MORE OF A FEATURE EARLY MONDAY MORNING. WITH THE PASSAGE OF THE HIGH...A WARM AND DRY SOUTHWEST FLOW WILL OCCUR WITH BUILDING HEIGHTS ALOFT. WITH A WARM-ADVECTION LAPSE RATE...MOMENTUM MIXING DOWN TO THE SURFACE WILL BE LIMITED...KEEPING GUSTS FROM GREATLY EXCEEDING AVERAGE WIND SPEEDS. FIRE DANGER WILL BE INCREASING MONDAY. CONTINUED MECHANICAL MIXING OVERNIGHT WILL RESULT IN A MILD AND DRY NIGHT MONDAY NIGHT. LONG TERM...TUESDAY THROUGH NEXT SUNDAY... THE FOCUS FOR THE EXTENDED WILL CONTINUE TO BE THE DRY CONDITIONS ACROSS NE MN. SOUTHERLY FLOW WILL BE DOMINANT ACROSS THE FORECAST AREA OUT AHEAD OF A FRONTAL SYSTEM. THIS WILL INCREASE THE RHS INTO THE UPPER 30S TO LOWER 40S AND TEMPS WILL BE IN THE LOWER TO MIDDLE 80S. THE FRONT MOVES THROUGH THE REGION TUESDAY NIGHT BUT WITH MOISTURE LIMITED...ANY PRECIPITATION WILL BE LIGHT. THE FRONT WILL SLOW DOWN SOUTH ACROSS SOUTHERN MN AND WI WITH SOME OVERRUNNING SETTING UP. THE ONLY AREA THAT WILL SEE ANY RAIN WILL BE EAST OF A HYR-ASX LINE. NE MN WILL WILL REMAIN RAIN FREE. A SLOW COOLING TREND WILL DEVELOP LATE IN THE WEEK BUT LITTLE PRECIPITATION IS EXPECTED. && .POINT TEMPS/POPS... DLH 42 73 55 79 / 0 0 0 10 INL 39 78 55 80 / 0 0 0 10 BRD 44 80 58 85 / 0 0 0 10 HYR 36 77 56 87 / 0 0 0 10 ASX 40 76 57 85 / 0 0 0 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && AVIATION...GRANING
Hazardous weather outlook, Sep 9, 6:02 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 602 PM CDT SUN SEP 9 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-101115- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 602 PM CDT SUN SEP 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT PATCHY FROST IS POSSIBLE TONIGHT ACROSS PORTIONS OF THE IRON RANGE AND ARROWHEAD...AND ACROSS PORTIONS OF NORTHWEST WISCONSIN INLAND FROM LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY GUSTY SOUTH WINDS AROUND 30 MPH...COMBINED WITH LOW RELATIVE HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF THE NORTHLAND MONDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE NORTHLAND TUESDAY NIGHT INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-101115- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 602 PM CDT SUN SEP 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE NORTHLAND TUESDAY NIGHT INTO WEDNESDAY NIGHT. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Sep 9, 5:59 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 559 PM CDT SUN SEP 9 2012 MNZ010-018-025-026-033>036-100800- KOOCHICHING-NORTHERN ITASCA-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- INCLUDING THE CITIES OF...INTERNATIONAL FALLS...BIGFORK... WALKER...GRAND RAPIDS...PINE RIVER...BRAINERD...HILL CITY... AITKIN 559 PM CDT SUN SEP 9 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY... GUSTY SOUTH WINDS AROUND 30 MPH...COMBINED WITH LOW RELATIVE HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE CHIPPEWA NATIONAL FOREST AND BRAINERD LAKES REGION MONDAY. MNZ011-012-019-037-100800- NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- CARLTON/SOUTHERN ST. LOUIS- INCLUDING THE CITIES OF...ELY...ISABELLA...HIBBING...DULUTH... CLOQUET 559 PM CDT SUN SEP 9 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY... GUSTY SOUTH WINDS TO 30 MPH...COMBINED WITH LOW RELATIVE HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SUPERIOR NATIONAL FOREST AND CLOQUET VALLEY STATE FOREST REGION MONDAY. MNZ038-WIZ001>004-006>009-100800- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- INCLUDING THE CITIES OF...HINCKLEY...SUPERIOR...WASHBURN... ASHLAND...HURLEY...GRANTSBURG...SPOONER...HAYWARD...PHILLIPS 559 PM CDT SUN SEP 9 2012 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED MONDAY... GUSTY SOUTH WINDS TO 30 MPH...COMBINED WITH LOW RELATIVE HUMIDITY VALUES...AND WELL ABOVE NORMAL TEMPERATURES...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SAINT CROIX STATE FOREST...CHEQUAMEGON NATIONAL FOREST...AND HAYWARD LAKES REGION MONDAY. GRANING
Nearby
Small Craft Advisories in Minnesota, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.